The Annals of Mathematical Statistics

Balanced Designs with Unequal Replications and Unequal Block Sizes

A. C. Kulshreshtha, A. Dey, and G. M. Saha

Full-text: Open access

Abstract

Using two distinct BIB designs with the same number of treatments, a method of construction of balanced binary and ternary designs with unequal block sizes and unequal replications is given. The method is a generalization of the method of construction of balanced designs, given by John [6].

Article information

Source
Ann. Math. Statist. Volume 43, Number 4 (1972), 1342-1345.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177692487

Digital Object Identifier
doi:10.1214/aoms/1177692487

Mathematical Reviews number (MathSciNet)
MR319324

JSTOR
links.jstor.org

Citation

Kulshreshtha, A. C.; Dey, A.; Saha, G. M. Balanced Designs with Unequal Replications and Unequal Block Sizes. Ann. Math. Statist. 43 (1972), no. 4, 1342--1345. doi:10.1214/aoms/1177692487. https://projecteuclid.org/euclid.aoms/1177692487.


Export citation